# SDR USAA2012073100011

- Difficulty date: July 15, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON GALLEY TRACK BETWEEN FR12 TO FR16, -Y81.  REPLACED GALLEY TRACK BETWEEN FR12 TO FR16, -Y81 IAW A319 SRM 51-72-11.
